# SDR USAA040356

- Difficulty date: July 21, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6548240503
- Condition: Chafed
- Location: Fuselage
- Part time: 41,553 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CHAFED .030 INCH DEEP TO .000 INCH EDGE/1.5 INCH BY 4 INCH, FS 1129 TO STATION 1138 ABOVE S12L.  REMOVED AND REPLACED SKIN PER SRM 51-40-02. (M)
